MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG LINK OPTISTEM

WALDEMAR LINK GMBH & CO. KG LINK OPTISTEM
Model Number 17-1000/05
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Joint Laxity (4526)
Type of Reportable Event Serious Injury
Event or Problem Description
Notified that a revision took place with dr.(b)(6) on (b)(6) 2026 for products implanted on (b)(6) 2025 as the femur was externally rotated.The representative stated that during the (b)(6) 2026 revision the femur was indeed found to be externally rotated.During the revision, the screws were removed from each side of the femur and the adapter started spinning once the femur was separated.

Brand Name
LINK OPTISTEM
Common Device Name
LINK OPTISTEM
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
MDR Report Key24638822
Report Number3006721341-2026-00005
Device Sequence Number13313858
Product Code KRO
UDI-Device Identifier04026575284566
UDI-Public04026575284566
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/19/2026
Report Date (Section F) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number17-1000/05
Device Catalogue Number17-1000/05
Device Lot Number2502313
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/24/2026
Device Age1 YR
Event Location Hospital
Date Report to Manufacturer02/24/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/19/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale